# SDR 96ZZZX6080

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135JP
- Make and model: Piper PA-31-350
- Aircraft serial: 7952034
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: ES10382681
- Condition: Failed
- Location: Lt Mag
- Component: D3000
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LT MAG CAPACITOR P/N ES10-382681, FAILED.  FOUND CENTER THREADED PORTION LOOSE FROM OUTER PART.  MAG DROP WAS 400 PLUS.  NEW TCM 10-382681 FIXED IT.
